# SDR 2007UALA05131

- Difficulty date: December 15, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,225 hours, 29,292 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 RT MED EMERGENCY EXIT SIGN INOP. FOUND BATTERY FAILED.   REPLACED MED EMERGENCY LIGHT BATTERY.  ALL LIGHTS OPS CHECK.
